# SDR DXTA200809303292

- Difficulty date: September 30, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 6,409 hours, 4,598 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACN30946
- Part serial: XM094
- Condition: Leaking
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BRAKE ON PILOTS SIDE HAS NO BRAKE PRESSURE ( GOES TO FLOOR WITH NO BRAKING AUTHORITY) BRAKE PRESSURE GAUGE ON DASH SHOWS ZERO (0) PSI. REPEAT WRITE UP. CONFIRMED WRITE UP AND SPOKE WITH TECH SUPPORT.  HE SAID SINCE THE MASTER CYLINDER IS LEAKING ON COPILOTS SIDE THAT THE AIR IS TRAPPED ON PILOTS SIDE. HE ALSO SUGGESTED WE BLEED FROM THE BRAKE VALVE AND SEE IF WE GET PEDAL BACK BUT SINCE WE HAVE TO CHANGE CYLINDER NOT TO BLEED TILL PART IS CHANGED. 9-30-08 AFTER REMOVED AND REPLACEMENT OF CO-PILOT LT MASTER CYLINDER BLED.  SERVICED PILOT'S LT MASTER CYLINDER AS REQUIRED, OPS AND LEAK CHECK GOOD. DONE IAW MM CHAP.
